超関数の概念を用いた連続時間確率システムの部分空間同定 Subspace-based Identification for Continuous-Time Stochastic Systems via Distribution-Theoretic Approach

この論文にアクセスする

この論文をさがす

著者

抄録

This paper presents a novel approach for system identification of continuous-time stochastic state space models from random input-output continuous data. The approach is based on the introduction of the random distribution theory in describing the (higher) time derivatives of stochastic processes, and the input-output algebraic relationship is derived which is treated in the time-domain. The efficacy of the approach proposed is examined by comparing with other approaches employing the filters.

収録刊行物

  • システム制御情報学会論文誌  

    システム制御情報学会論文誌 13(7), 338-345, 2000-07-15 

    一般社団法人 システム制御情報学会

参考文献:  16件

参考文献を見るにはログインが必要です。ユーザIDをお持ちでない方は新規登録してください。

各種コード

  • NII論文ID(NAID)
    10004473252
  • NII書誌ID(NCID)
    AN1013280X
  • 本文言語コード
    JPN
  • 資料種別
    ART
  • ISSN
    13425668
  • NDL 記事登録ID
    5407867
  • NDL 雑誌分類
    ZM11(科学技術--科学技術一般--制御工学)
  • NDL 請求記号
    Z14-195
  • データ提供元
    CJP書誌  NDL  J-STAGE 
ページトップへ